Couldn't find what you looking for?

TRY OUR SEARCH!

I have just been prescribed Sertraline and trazodone. I told my doctor before I was given these that I do not want to take anything that is going to cause weight gain. I am wondering if anyone has had any significant side effects from taking these two drugs including weight gain.

Loading...

I have been taking trazadone and Lyrica for 4 years and have gained over 45pds..

Reply

Loading...

Does it just increase your appetite? I would almost rather not sleep than take either medication. I have seen so many posts on various websites about people gaining weight from both of these
Reply

Loading...

No not for me at the beginning, it was water I am told but most pain medications will have weight gain as one of the side effects..I would suggest looking up the medication on medical site or other to find more..But bottom line is you really have to work on balancing your sugars and exercise even more to challenage your weight gain from these meds..I struggle every single day and it is much harder than you know, but I have far less pain? So I gave up pain for weight but a better life.
Reply

Loading...